... to good I have dreams when I wake up crying, I'm tired all the tine bad headaches very snappy and mean not sure how I feel I just don't feel right !
Why are you decreasing it? Are you doing it with your drs help? If you think you feel good now so you don't need it, you're wrong. They don't cure you, they stop symptoms. You decrease and stop them and the symptoms will come back. Also you are doing it too fast. You can't just cut the dose in half like that. When the symptoms come back, you will have to restart it, and suffer thru side effects and waiting for it for it work again.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Mar 2012 • 1 answer
Posted 5 Jul 2012 • 5 answers
Can you get side effects after 5 years of taking simvastatin was one 10mg for 2 years then 20mg for?
Posted 26 Jun 2013 • 3 answers
Citalopram - is this normal? I took 20mg the first day, but dropped to 10 as my side effects were to
Posted 7 Oct 2015 • 4 answers
Posted 8 Aug 2017 • 2 answers